MathSciNet Relay Station
MathSciNet bibliographic data
MR2001940 46L05 (46L55 46L80)
Deicke, Klaus; Hong, Jeong Hee; Szymański, Wojciech Stable rank of graph algebras. Type I graph algebras and their limits. Indiana Univ. Math. J. 52 (2003), no. 4, 963–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement